# SDR CA980707060

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa S3H1G
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Push Rod
- Part number: C3CF1027
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RIGHT HAND OUTBOARD FLAP PUSH ROD END DID NOT ROTATE PROPERLY INDICATING LOOSE RIVETS OR ENLARGED HOLES.  RIVETS REPLACED.
